# SDR UIEA01074

- Difficulty date: July 24, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 1814
- Part time: 73,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION FOUND THE LOWER AFT CARGO COMPARTMENT DOOR CUTOUT, UPPER FORWARD CORNER SKIN CRACKED AT STATION 1814, STRINGER 27R.  CRACK TRIMMED AWAY.  FILLER AND REPAIR DOUBLER FABRICATED AND INSTALLED PER STANDARD PRACTICES IAW SRM 53-30-03 FIG 60 TYPE 1.  REINSPECTION REQUIRED AFTER INSTALLATION OF REPAIR AT 15000 CYCLES INITIAL AND REPETITIVLY AT 3000 CYCLES THEREAFTER.  (M)
